Adjust font size:
        

Site Search

The Hunger Project Bolen Report
Ohm Society
Untitled

Questions for Dr. Kennedy
Welcome to Ask Dr. Kennedy. We encourage you to post your comments and questions here. We look forward to challenging questions as they are an education for us as well as for you. Please consider the following guidelines when posting:

Ask Dr. Kennedy is an educational service. Any medical advice on which you act should come directly from your personal physician.
Mention of any commercial products for sale will be removed.
Do not enter your title or message in ALL CAPS. If you do so, it will be removed.
Take care for your spelling, grammar, punctuation, and capitalization.
 
toxic mercury level
Posted by: Mabel
Date: March 16, 2006 4:57 PM

My mercury level as tested by Doctor's Data is 89. I have had all my amalgams replaced and then had 4 sessions (2 weeks apart) of DMPS. (1) Does mercury bond with DMPS and get excreted within 24 hours? How long do the effects of DMPS linger on for further excretion of mercury? (2) After 4 sessions of DMPS, my mercury level has not abated. The yellowish tint in my skin remains even towards the end of the second week after treatment. Is the yellow tint a direct side effect of DMPS or is it because DMPS is also depleting an essential mineral in my body responsible for the coloration. (3) Should I discontinue the DMPS and switch to oral DMSA? (4) If I discontinue, will the dislodged but not excreted mercury cause me more problems than before the treatment? (5) Will the discontinuation alleviate the yellow discoloration? (6) Are there any other adverse side effects to both DMPS and DMSA apart from the depletion of some essential minerals? My basal temperature hovers around 97.6 after the DMPS. (7) Is DMPS the cause? (8) Are there any adverse side effects to taking licorice tea even if I am not hypothyroid?

RE: toxic mercury level
Posted by: Ron Kennedy, M.D.
Date: March 17, 2006 11:37 AM

(1) 99% within 48 hours. In my experience, no longer than 48 hours. (2) I know nothing of yellow tints and DMPS. Perhaps you have a liver problem. If so, hte yellow tint is called "icterus." (3) Can't tell you. That is for your doctor to help you determine. (4) Should not as dislodged mercury is either excreted or quickly lodged again. (5) Probably not the cause to start with. (6) Main side effect (fatigue, brain fog) is related to elevated blood mercury -and other metal - levels as they head for the exit through the excretory organs. That is why the side-effects are transient. (7) Seriously doubt it. (9) Licorice blocks the degradation of cortisol and if taken in sustained large doses can result in hyperadrenalism (Cushing's syndrome).



This Thread has been closed

 




health healing information, physician medical library medical informaion, health, healing, advertising
(489 words)